Critical oscillation constant for half-linear differential equations with periodic coefficients. (English) Zbl 1231.34059

The authors give explicitly the oscillation constant for certain half-linear second order differential equations involving periodic coefficients. Also, answers to some open problems are provided.


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: DOI


[1] Bertsekas, D. P., Nonlinear Programming (1999), Belmont, Massachusetts: Athena Scientific, Belmont, Massachusetts · Zbl 1015.90077
[2] Došlý, O., Perturbations of the half-linear Euler-Weber type differential equation, J. Math. Anal. Appl., 323, 426-440 (2006) · Zbl 1107.34030 · doi:10.1016/j.jmaa.2005.10.051
[3] Došlý, O.; Ünal, M., Linearly independent solutions of half-linear differential equations, Nonlinear Anal., 71, 4026-4033 (2009) · Zbl 1173.34320 · doi:10.1016/j.na.2009.02.085
[4] Došlý, O.; Řehák, P., Half-linear Differential Equations (2005), Amsterdam: Elsevier, Amsterdam · Zbl 1090.34001
[5] Elbert, Á., A half-linear second order differential equation, Colloq. Math. Soc. Janos Bolyai, 30, 158-180 (1979) · Zbl 0511.34006
[6] Elbert, Á., Asymptotic behaviour of autonomous half-linear differential systems on the plane, Studia Sci. Math. Hung., 19, 447-464 (1984) · Zbl 0629.34066
[7] Elber, Á.; Schneider, A., Perturbations of half-linear Euler differential equation, Result Math., 37, 56-83 (2000) · Zbl 0958.34029
[8] Hasil, P., Conditional oscillation of half-linear differential equations with periodic coefficients, Arch. Math. (Brno), 44, 119-131 (2008) · Zbl 1212.34110
[9] Krüger, H.; Teschl, G., Effective Prüfer angles and relative oscillation criteria, J. Differ. Equ., 245, 3823-3848 (2009) · Zbl 1167.34009 · doi:10.1016/j.jde.2008.06.004
[10] Schmidt, K. M., Oscillation of perturbed Hill equation and lower spectrum of radially periodic Schrödinger operators in the plane, Proc. Am. Math. Soc., 127, 2367-2374 (1999) · Zbl 0918.34039 · doi:10.1090/S0002-9939-99-05069-8
[11] Schmidt, K. M., Critical coupling constant and eigenvalue asymptotics of perturbed periodic Sturm-Liouville operators, Commun. Math. Phys., 211, 465-485 (2000) · Zbl 0953.34069 · doi:10.1007/s002200050822
[12] Sugie, J.; Yamaoka, N., Comparison theorems for oscillation of second-order half-linear differential equations, Acta Math. Hungar., 111, 165-179 (2006) · Zbl 1116.34030 · doi:10.1007/s10474-006-0029-5
[13] Swanson, C. A., Comparison and Oscillation Theory of Linear Differential Equations (1968), New York, London: Academic Press, New York, London · Zbl 0191.09904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.